# SDR REXA2017100301081

- Difficulty date: October 3, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N329PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15329
- Aircraft time: 7,683 hours, 5,242 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CRACKED AT THE LOWER PART OF 832DT RISER.  REMOVED THE DAMAGE AND INSTALLED A DOUBLER REPAIR IAW SRM 52-11-04, ZONE Z.
